# SDR JJBA2020013102009

- Difficulty date: January 2, 2020
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N14168
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500840
- Aircraft time: 34,128 hours, 22,477 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Threshold
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ZONE 131/132 INSPECTION FOUND CORROSION UNDER SERVICE DOOR THRESHOLD PLATE STRUCTURE AROUND NUT PLATE HOLDERS. REMOVED AND REPLACED FWD SERVICE DOOR LOWER BEAM. CORROSION FOUND TO BE LEVEL 2.
